NSAIDS Reaction 
Author Message
 NSAIDS Reaction

I have been taking NSAIDS since 1984 for degenerated discs/arthritis. For the
past year I have been getting side effects from the various {*filter*}. The latest,
last week, really put me down. I am afraid I shall have to go off NSAIDS
entirely. What can I do to help alleviate the pain and discomfort. I exercise
4 times a week (cardio-vascular, and Keep On Movin' Class (stretches and
gentle exercises) when I am on the NSAIDS. I'm hoping to continue exercising
without tthe as much as I can. Any help would be appreciated. Thanks
Bobbie

--  
Uucp: ...{gatech,ames,rutgers}!ncar!asuvax!stjhmc!237!506!Bobbie.Beers



Fri, 07 May 1993 02:36:55 GMT
 NSAIDS Reaction

Quote:
>I have been taking NSAIDS since 1984 for degenerated discs/arthritis. For the
>past year I have been getting side effects from the various {*filter*}. The latest,
>last week, really put me down. I am afraid I shall have to go off NSAIDS

Sorry to hear about your problem. It would help people to help if you
would specify which NSAIDs (Non Steroidal Anti Inflammatory's) you
have been taking, and what side effects you suffer.


Mon, 10 May 1993 03:54:57 GMT
 
 [ 2 post ] 

 Relevant Pages 

1. Reactions, Reactions, Reactions, Reactions, Reactions, Reactions, Reactions, and Recation

2. Anaphylactic reactions to NSAIDs

3. NSAIDs and alcohol

4. NSAIDs and alcohol

5. Dysmenhorrea/NSAIDs/Ulcer

6. PROSTATITIS, CROHNS, NSAIDS??

7. NSAIDS and TMJ?

8. Licorice and NSAIDS interaction

9. Very Labile Hypertension Sensitive to MSG and NSAIDS

10. Alternatives to NSAIDs for inflammation?

11. Colds and NSAIDS


 
Powered by phpBB® Forum Software